| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 17-20


Kamal Ataalla Saleh Al-Banawi
      On the radius of a transnormal spherical partial tube
      Applied Mathematical Sciences, Vol. 8, 2014, no. 17, 809-816
      http://dx.doi.org/10.12988/ams.2014.416

Maizah Hura Ahmad, Pung Yean Ping
      Modelling Malaysian gold using symmetric and asymmetric GARCH models
      Applied Mathematical Sciences, Vol. 8, 2014, no. 17, 817-822
      http://dx.doi.org/10.12988/ams.2014.312710

B. P. Acharya, M. Acharya, S. B. Sahoo
      Numerical rectification of curves
      Applied Mathematical Sciences, Vol. 8, 2014, no. 17, 823-828
      http://dx.doi.org/10.12988/ams.2014.39500

C. S. Ryoo
      Symmetric identities for the generalized tangent polynomials associated with p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 8, 2014, no. 17, 829-835
      http://dx.doi.org/10.12988/ams.2014.312704

Muhamad Fitra Kacamarga, Bens Pardamean, James Baurley
      Comparison of conjugate gradient method and Jacobi method algorithm on MapReduce framework
      Applied Mathematical Sciences, Vol. 8, 2014, no. 17, 837-849
      http://dx.doi.org/10.12988/ams.2014.312698

M. K. Sharma, Rajesh Dangwal, Vintesh Sharma, Vinesh Kumar
      Vague reliability analysis for fault diagnosis of cannula fault in power transformer
      Applied Mathematical Sciences, Vol. 8, 2014, no. 18, 851-863
      http://dx.doi.org/10.12988/ams.2014.310543

Hajar Sahbani, Mohamed El Marraki
      Formula for the number of spanning trees in light graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 18, 865-874
      http://dx.doi.org/10.12988/ams.2014.312713

Bothayna S. Kashkari
      Application of optimal homotopy asymptotic method for the approximate solution of Kawahara equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 18, 875-884
      http://dx.doi.org/10.12988/ams.2014.312706

A. A. Dahalan, J. Sulaiman, M. S. Muthuvalu
      Performance of HSAGE method with Seikkala derivative for 2-D fuzzy Poisson equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 18, 885-899
      http://dx.doi.org/10.12988/ams.2014.311665

V.O. Olisama, A.A. Mogbademu, J.O. Olaleru
      Modified multi-step iterative processes for a finite family of asymptotically pseudocontrative maps
      Applied Mathematical Sciences, Vol. 8, 2014, no. 19, 901-910
      http://dx.doi.org/10.12988/ams.2014.312678

Jaekeun Park
      Hermite-Hadamard type inequalities for functions whose derivatives in absolute value are convex and s-convex
      Applied Mathematical Sciences, Vol. 8, 2014, no. 19, 911-928
      http://dx.doi.org/10.12988/ams.2014.312693

A. El-alami laaroussi, M. El hia, M. Rachik, E. Benlahmar, Z. Rachik
      Analysis of a mathematical model for treatment of cancer with oncolytic virotherapy
      Applied Mathematical Sciences, Vol. 8, 2014, no. 19, 929-940
      http://dx.doi.org/10.12988/ams.2014.311663

Jian Chen
      A multiscale Runge-Kutta Galerkin method for one-dimensional sine-Gordon equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 19, 941-950
      http://dx.doi.org/10.12988/ams.2014.312692

Jaharuddin
      A single species population model in polluted environment solved by homotopy analysis method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 20, 951-961
      http://dx.doi.org/10.12988/ams.2014.312728

Brian J. McCartin
      A vector analytic demonstration of Pappus' construction of an ellipse from a pair of conjugate diameters
      Applied Mathematical Sciences, Vol. 8, 2014, no. 20, 963-973
      http://dx.doi.org/10.12988/ams.2014.312725

Baazaoui Riadh, Habib Ouerdiane
      Solution of radiative transfer equation with a continuous and stochastic varying refractive index by Legendre transform method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 20, 975-988 (retracted)

Tristan Guillaume
      On the probability of hitting a constant or a time-dependent boundary for a geometric Brownian motion with time-dependent coefficients
      Applied Mathematical Sciences, Vol. 8, 2014, no. 20, 989-1009
      http://dx.doi.org/10.12988/ams.2014.311631


Journals | Books | Author guidelines